Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Suffering from Bipolar disorder - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Average Posted in: Bipolar Disorder
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions
Doctor :   Hi
Doctor :   how can I help you
Doctor :   are you ther
Doctor :   I have to close the window please login back for queries
User :   I have been to 3 psychiatrists and have been diagnosed with bipolar disorder. I feel better off meds than on them. I also have sleep apnea, HBP, and diabetes.
Doctor :   ok
User :   If I feel better off meds could it be a misdiagnosise?
Doctor :   If it was diagnosed by three then it should be a right diagnosis
Doctor :   The medicines that are put have few side effects
Doctor :   that are quite bothersome
Doctor :   like Lithium
Doctor :   are you there
User :   I have been meds like lithium, abilify, antidepressents, and drugs like xanex and buspar and my wife comments when I am taking the meds I am more moody than without
Doctor :   do you have anyquestions
Doctor :   Ok
User :   What meds are out there that might not make me as moody?
Doctor :   Initial response with these would be too awful
Doctor :   and there are quite mood disturbances
User :   yes
Doctor :   the lithium therpeutic levels should set in
Doctor :   before it actually works
Doctor :   well
User :   mine are .2 and taking it three times daily
Doctor :   at the same time see if you are taking any drugs which interacts with the lithium dosage and making it harmful
Doctor :   Ask your doctor with the medicines you take and the interactions it has on lithium
User :   my family doctor will not touch the area.
Doctor :   those may be causing unpleasant effects because the li is not correctly metabolised
Doctor :   You have to see the Psycghiatry whom are taking the medicine
Doctor :   but your family physician can alsways guide you wit h the interactions
Doctor :   and the foods and the side effect profile of the drugs you are put on
Doctor :   It would be prudent to say to consult the treating docotr
User :   he is sending to a new pychiatrist this morning what questions should I be asking
Doctor :   Regarding the side effects
Doctor :   and the interactions with other drugs
Doctor :   what are the remedies
Doctor :   and find the patient related info anout the BPD
Doctor :   and the care tips to be followed
Doctor :   It wil be a virtual guide by a doctor
User :   Would the sleep apnea have affects to this I recently found out that my mask is leaking and has leaked for 3 years could this cause the moodiness?
Doctor :   what is mask
User :   the mask that goes over your face with a cpap
Doctor :   Ok
Doctor :   Yes it could have effects
User :   It was found that I had 5% compliance due to the mask.
Doctor :   but not necessarilty
Doctor :   Ok
User :   I have an auto machine
Doctor :   The psychiatrist specialist is the best person to answer this
Doctor :   I am a Family Practitioner
Doctor :   so i can only answer to my expertise
User :   ok
Doctor :   more over the clinical condition should also be considered to say about thecompliace
Doctor :   which I cant do it online
Doctor :   ok
Doctor :   Please fill this form and say done when done.
Doctor :   Anything else I can answer for you?
User :   no
Doctor :   Thanks for consulting us
Doctor :   bye
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor